Table of Contents Author Guidelines Submit a Manuscript
Journal of Nanotechnology
Volume 2012, Article ID 483976, 7 pages
Research Article

Permeability of Electrospun Superhydrophobic Nanofiber Mats

Department of Chemical and Biomolecular Engineering, University of Akron, Akron, OH 44325-3906, USA

Received 14 September 2011; Accepted 14 January 2012

Academic Editor: Andrei Kolmakov

Copyright © 2012 Sarfaraz U. Patel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sarfaraz U. Patel, Gabriel M. Manzo, Shagufta U. Patel, Prashant S. Kulkarni, and George G. Chase, “Permeability of Electrospun Superhydrophobic Nanofiber Mats,” Journal of Nanotechnology, vol. 2012, Article ID 483976, 7 pages, 2012.